# SDR R61A2024031603

- Difficulty date: February 23, 2024
- Submitted: March 16, 2024
- Operation: Air carrier
- Aircraft: N439YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000434
- Aircraft time: 23,465 hours, 15,938 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: 17010918003
- Condition: Gouged
- Location: Frm 20 S7r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HEAVY MAINTENANCE CHECK FOUND FWD FUSELAGE FR 20 STR 7R HAS GOUGING ON FRAME FROM OHB SUPPORT BRACKET. PERFORMED PERMANENT DOUBLER REPAIR ON FWD FUSELAGE FR 20 AT STGR 7R. REF EMB ETD2024-170-005435.
